MAUDE Adverse Event Report: MAQUET SAS LUCEA 50; LAMP, SURGICAL

MAQUET SAS LUCEA 50; LAMP, SURGICAL
Model Number ARDLCA209012A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6)2023 getinge became aware of an issue with one of our surgical lights ¿ lucea 50.As it was stated, spring arm's cover was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
On 9th march 2023 getinge became aware of an issue with one of our surgical lights ¿ lucea 50.As it was stated, a spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical lights ¿ lucea 50.As it was stated, a spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Based on information provided by getinge technician the defective cover (cap spring arm blue 30 new (b)(6)) was replaced and the device was released to normal use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification, since the missing cap could be considered a technical deficiency, and in this way the device contributed to the event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during daily checking.When reviewing reportable events for this type of issue we were able to establish that the received incidents are occurring at a moderate ratio.We have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.As stated by the subject matter expert, the most probable root cause of the break of this cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a re-adjustment of the spring arm during the maintenance of a medical device.The yearly preventive maintenance program documented in the technical manuals mentions to check the presence and fixing of the plastic covers (nt 01742 en 05, page 19).The cap must be reinstalled during installation or after the maintenance procedure.Maquet sas strongly advises to check similar devices present at the customer site in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts (reference: (b)(4)).We believe the related devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendation had been followed the incident could have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.The correction of b5 describe event or problem and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 9th march 2023 getinge became aware of an issue with one of our surgical lights ¿ lucea 50.As it was stated, spring arm's cover was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event or problem: on 9th march 2023 getinge became aware of an issue with one of our surgical lights ¿ lucea 50.As it was stated, a spring arm's cap was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Previous h6 component codes: mechanical|cover||772 corrected h6 component codes: mechanical|cap||424.

Brand Name
LUCEA 50
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16553241
Report Number9710055-2023-00216
Device Sequence Number5326752
Product Code FTD
UDI-Device Identifier03700712400637
UDI-Public(01)03700712400637
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA209012A
Device Catalogue NumberARDLCA209012A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown